Alert archive / Illinois / Flash Flood Warnings in 2019

Flash Flood Warning 12, NWS Lincoln, IL

May 28, 20196 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at May 28, 2019, 9:43 PM CDT for 6 counties in Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 9:43 PM CDT (02:43 UTC)
Expired
May 29, 2019, 3:45 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties DeWitt County, IL, Logan County, IL, Marshall County, IL, McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 12:30 AM CDTHEAVY RAIN 1.71 Se Bloomington, ILAPRS MESONET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1865 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
1.3
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

995 
WGUS53 KILX 290243
FFWILX
ILC039-107-113-123-179-203-290845-
/O.NEW.KILX.FF.W.0012.190529T0243Z-190529T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
943 PM CDT Tue May 28 2019

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Eastern Marshall County in central Illinois...
  Northeastern Logan County in central Illinois...
  Woodford County in central Illinois...
  Northern De Witt County in central Illinois...
  Southeastern Tazewell County in central Illinois...
  McLean County in central Illinois...

* Until 345 AM CDT Wednesday.

* At 942 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Bloomington, Eureka, Normal, Le Roy, Heyworth, El Paso, Minonk,
  Roanoke, Lexington, Hudson, Chenoa, Atlanta, Gridley, Toluca,
  Washburn, Danvers, Colfax, Wenona, Downs and Goodfield.

This includes the following highways...
 Interstate 39 between mile markers 0 and 40.
 Interstate 55 between mile markers 137 and 187.
 Interstate 74 between mile markers 112 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4093 8905 4092 8893 4075 8893 4076 8859
      4062 8858 4061 8846 4028 8846 4023 8928
      4110 8929 4110 8905

$$

Barnes
2 follow-up statements
974 
WGUS73 KILX 290649
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
149 AM CDT Wed May 29 2019

ILC039-107-113-179-290657-
/O.CAN.KILX.FF.W.0012.000000T0000Z-190529T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan-De Witt-Tazewell-McLean-
149 AM CDT Wed May 29 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN LOGAN...NORTHERN DE
WITT...SOUTHEASTERN TAZEWELL AND MCLEAN COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 4093 8905 4092 8893 4079 8893 4074 8928
      4110 8929 4110 8905

$$

ILC123-203-290845-
/O.CON.KILX.FF.W.0012.000000T0000Z-190529T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Woodford-
149 AM CDT Wed May 29 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
EASTERN MARSHALL AND NORTHEASTERN WOODFORD COUNTIES...

At 147 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain of up to 2 inches across the warned area, with additional 
moderate to heavy rain expected overnight. Flash flooding is 
expected.

Some locations that will experience flooding include...
Minonk, Roanoke, Toluca, Washburn, Wenona, Varna, Benson, La Rose,
Panola, Lake Wildwood and Pattonsburg.

This includes Interstate 39 between mile markers 18 and 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4093 8905 4092 8893 4079 8893 4074 8928
      4110 8929 4110 8905

$$

37
082 
WGUS73 KILX 290851
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
351 AM CDT Wed May 29 2019

ILC123-203-290901-
/O.EXP.KILX.FF.W.0012.000000T0000Z-190529T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Woodford-
351 AM CDT Wed May 29 2019

...THE FLASH FLOOD WARNING FOR EASTERN MARSHALL AND NORTHEASTERN
WOODFORD COUNTIES HAS EXPIRED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4093 8905 4092 8893 4079 8893 4074 8928
      4110 8929 4110 8905

$$

Geelhart

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 28, 9:14 PM CDT, 29 minutes earlier.

Area forecast discussion, May 28, 9:14 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
914 PM CDT Tue May 28 2019

.UPDATE...
Issued at 902 PM CDT Tue May 28 2019
A frontal boundary draped across the state this evening has cooler
air to the north, but dewpoint temperatures are similar on both
sides. An upper air disturbance has helped to develop a storm
complex moving through Central IL this evening north of that
boundary. The storms in a moisture laden atmosphere have been
rather efficient rainfall producers, with reported rates of over
2 inches per hour. Fortunately, the storms are moving along rather
briskly, though flash flooding will remain a concern over near
saturated soils. Have made some minor updates to the forecast,
mainly for pops and weather. Although the storms are back in the
slightly cooler air, they still have access to unstable air with
moderate CAPE up to near 2000 J/kg and strong shear aloft. No
signs of the storms weakening just yet, and have extended the
watch a little bit to the east.

&&

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 300 PM CDT Tue May 28 2019

Thunderstorms are ongoing this afternoon across central Illinois
in the vicinity of a frontal boundary draped from near
Jacksonville to Danville at 20Z and slowly sagging south.
Temperatures in the low 80s with dew points pooling to around 70F
are contributing to moderately strong instability. 20Z SPC meso-
analysis indicates a corridor of 2000-2500 J/kg MLCAPE over the
area coincident with 40+ kts of deep layer shear supporting
organized convection. A few storms have become supercellular this
afternoon, and the environment will continue to support this
storm mode at least on an isolated basis over the next several
hours. Damaging winds and large hail are the primary concerns in
the warm sector, though cannot rule out an isolated tornado,
especially for any storms that become rooted along the boundary
with storm tracks fairly parallel to the orientation of boundary
today. The threat north of the front will transition primarily to
a hail threat.

The current Severe Thunderstorm Watch (272) is in effect until 00Z
this evening; however, the severe threat continues into the late
evening and overnight hours as the low level jet ramps up in the
vicinity of Kansas City and across northern MO. Thunderstorms are
expected to redevelop and expand in coverage and intensity along
the nose of the low level jet and spread east along the
instability gradient overnight, including across portions of
Illinois. While some of the location and timing details still
need to be worked out, strong synoptic flow should help advect
unstable air back north over any areas worked over from this
afternoon, with deep layer shear also increasing as a result.
Models have had a very poor handle on ongoing convection, and
there remains considerable uncertainty in how storms may evolve
this evening.

On Wednesday, surface low is progged to lift across northern
Illinois with areas along and north of the low track the main
focus for precip. Across the local area, well within the warm
sector, unstable conditions are expected to redevelop once again.
Forecast soundings show weak if any convective inhibition. The
best forcing is well to our north, but given the thermal profiles,
couldn't rule out isolated to widely scattered thunderstorms over
central Illinois. Mid an upper level flow remain strong on
Wednesday, so the combination of strong shear and instability will
again support a severe threat across portions of the forecast
area.

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 300 PM CDT Tue May 28 2019

Overall upper air pattern remains blocky through the long term
period with a persistent closed low over the west coast. Upper ridge
currently over the southeastern CONUS is progged to retrograde to
the mid section of the country over the weekend. This will
transition the local area into northwest flow aloft. Temperatures
moderate slightly back to seasonal norms as this occurs, possibly
slightly below normal at times, but we do look to maintain an
active pattern with baroclinic zone persisting over the region.

The ring-of-fire like pattern persists into Wednesday night with
additional chances for thunderstorms along the northwest periphery
of the Bermuda high. Meanwhile, an upper low over the Great Plains
is progged to gradually open up and shift east across Illinois on
Thursday, bringing yet another round of precip. This is coincident
with a deep upper low digging south across Hudson Bay and pushing
colder air across the Great Lakes and into the Midwest. The
northwest flow aloft will persist in the wake of this wave through
the weekend will result in temperatures topping out in the 70s for
most of the forecast area Thursday through the weekend, except on
Saturday when we may tag 80F.

Upper ridge is progged to amplify across the Great Plains over the
weekend into early next week while the 850mb thermal ridge gradually
inches back east towards the Mississippi River valley through
midweek. Temperatures should trend back up as a result, but will be
tempered by additional precip chances along the baroclinic zone.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 651 PM CDT Tue May 28 2019

Thunderstorms will begin to develop again late this evening along
a warm frontal zone and remnant outflow boundary draped west to
east across central IL, while additional storms east of a cold
front currently over eastern KS will begin to accelerate toward
the area, likely arriving around midnight in west central IL and
an hour or two later toward the I-57 corridor. MVFR cigs will be
associated with this thunderstorm activity, as well as the
potential for strong gusty winds. Other hazards include low level
wind shear due to strong wind flow at the 2000 foot level and
lighter S-E flow at the surface for KSPI-KBMI northwestward for a
few hours late this evening. Lingering showers and thunderstorms
should head eastward by early morning, reducing chances for
thunder below mentionable levels by around 10 Z. Lingering MVFR
cigs should improve to VFR by around 17Z. Winds this evening gusty
and southerly up to 25 kts along the I-72 terminals which lie
south of the surface boundary, while lighter easterly winds linger
to the north. This boundary is expected to work northward through
the evening, causing winds to shift to southerly across the area.
Expect generally 7-12 kts overnight, increasing to 10-15 kts by
17Z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 9 AM CDT Wednesday for ILZ027>031-
036>038-040>042-047>051.

&&

UPDATE...HJS
SHORT TERM...Deubelbeiss
LONG TERM...Deubelbeiss
AVIATION...37
Hazardous weather outlook, May 28, 3:51 PM CDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
351 PM CDT Tue May 28 2019

ILZ027-036-040-041-047-049-050-291100-
Cass-Fulton-Knox-Mason-Morgan-Schuyler-Scott-
351 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Another round of severe thunderstorms are possible later this
evening into tonight. Damaging winds, hail, and tornadoes are all
possible. In addition, heavy rain with the storms may result in
flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday afternoon and early evening.

Major flooding will continue along the Illinois River through the
period, with steady rises. Major flooding will continue along the
La Moine River, and renewed flooding on the Spoon River is
expected to crest on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely between 8 pm and midnight.

ILZ028>031-037-038-291100-
Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
351 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Another round of severe thunderstorms can be expected late this
evening into tonight. Damaging winds are the primary concern,
though hail and isolated tornadoes are possible. In addition,
heavy rain with the storms may result in flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. However, the severe
weather potential is lower.

Moderate flooding will continue along the Illinois River through
the period, with renewed rises cresting this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely after 10 pm tonight.

ILZ042-048-051-291100-
Logan-Menard-Sangamon-
351 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Scatterred severe thunderstorms are possible tonight. Damaging
winds are the primary concern, though isolated tornadoes and hail
are also possible. In addition, heavy rain with the storms may
result in flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible after midnight tonight.

ILZ043-044-052>054-061-291100-
Christian-De Witt-Macon-Moultrie-Piatt-Shelby-
351 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Scatterred severe thunderstorms are possible tonight. Damaging
winds are the primary concern, though isolated tornadoes and hail
are also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible after midnight tonight.

ILZ045-046-055>057-291100-
Champaign-Coles-Douglas-Edgar-Vermilion-
351 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of east central
Illinois.

.DAY ONE...TONIGHT...

Scatterred severe thunderstorms are possible tonight. Damaging
winds are the primary concern, though isolated tornadoes and hail
are also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible after midnight tonight.

ILZ062-063-066>068-071>073-291100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
351 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Strong to severe storms are possible in southeast Illinois late
tonight. The main threat with the severe storms will be damaging
winds and hail.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday through Thursday
evening, then again this weekend. Some of the storms may be severe
Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late tonight after 3 am.

Miller

In the hours before

Local storm report, May 28, 8:28 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     1 S CANTON              40.55N 90.04W
05/28/2019  E60 MPH          FULTON             IL   EMERGENCY MNGR

0820 PM     TSTM WND GST     FAIRVIEW                40.65N 90.19W
05/28/2019  E60 MPH          FULTON             IL   EMERGENCY MNGR

&&

25
Local storm report, May 28, 9:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      2 N GALESBURG           40.98N 90.38W
05/28/2019                   KNOX               IL   TRAINED SPOTTER

            FLOODED STREETS IN GALESBURG

0854 PM     FLASH FLOOD      HAVANA                  40.30N 90.06W
05/28/2019                   MASON              IL   TRAINED SPOTTER

            FLOODED STREETS DOWNTOWN

&&

25
Local storm report, May 28, 9:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             3 E SOUTH PEKIN         40.50N 89.59W
05/28/2019  M0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

25
Local storm report, May 28, 9:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             3 SSW MORTON            40.57N 89.49W
05/28/2019  M0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

0920 PM     TSTM WND GST     3 SSW MORTON            40.57N 89.49W
05/28/2019  E50 MPH          TAZEWELL           IL   TRAINED SPOTTER

&&

25
Local storm report, May 28, 9:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
941 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     ELKHART                 40.02N 89.48W
05/28/2019                   LOGAN              IL   EMERGENCY MNGR

            LARGE TREE UPROOTED

&&

25
Local storm report, May 28, 9:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
942 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      PRINCEVILLE             40.93N 89.76W
05/28/2019                   PEORIA             IL   EMERGENCY MNGR

            SEVERAL ROADS FLOODED

0930 PM     FLASH FLOOD      BELLEVUE                40.69N 89.67W
05/28/2019                   PEORIA             IL   EMERGENCY MNGR

            SEVERAL ROADS FLOODED

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:41 PM CDTSevere Thunderstorm WarningILXFulton, Knox49 min
May 28, 8:19 PM CDTFlash Flood WarningILXFulton, Knox8 hr
May 28, 8:22 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark38 min
May 28, 8:37 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Schuyler, Tazewell38 min
May 28, 8:57 PM CDTFlash Flood WarningILXFulton, Logan, Marshall, Mason, Peoria, Stark and 2 more6 hr
May 28, 9:04 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Peoria and 1 more41 min
May 28, 9:45 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt45 min
May 29, 3:33 PM CDTSpecial Weather StatementILXClark42 min
May 29, 4:20 PM CDTSpecial Weather StatementILXClark25 min
May 29, 4:29 PM CDTFlash Flood WarningILXClark, Crawford6 hr
May 29, 4:32 PM CDTTornado WarningILXChristian, Macon28 min
May 29, 5:07 PM CDTSpecial Weather StatementILXCumberland23 min
May 29, 5:11 PM CDTSpecial Weather StatementILXMoultrie34 min
May 29, 5:13 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Shelby32 min
May 29, 5:27 PM CDTFlash Flood WarningILXClark, Crawford, Cumberland, Effingham, Jasper, Shelby6 hr
May 29, 5:36 PM CDTSpecial Weather StatementILXChristian, Coles, Douglas, Morgan, Moultrie, Sangamon and 1 more114 min
May 29, 6:35 PM CDTSpecial Weather StatementILXClark40 min
May 29, 6:52 PM CDTSpecial Weather StatementILXEffingham38 min

Nearby

Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.